# SDR AALA20170105018

- Difficulty date: January 3, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 100,784 hours, 16,163 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Splice
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING FCF AFTER 9 MINS IN CRUISE AT FL380 THE LEADING EDGE SLAT ASYMMETRY ANNUNCIATED ON EICAS. REPEATED SEVERAL TIMES THEN REMAINED ANNUNCIATED.  EMERGENCY DECLARED. RETURNED TO TUL. MAINTENANCE FOUND SPLICE SM8 ON WIRE W430-008-18 FOR SLAT SENSOR S283 BAD. REMOVED AND REPLACED SPLICE SM8 IAW WDM 27-88-12 AND CHAPTER 20 20-30-12.
